Forum

FUNNY HEAD, BALANCE PROBLEMS, NEED ADVICE

morning everyone, hope you’re all ok, I’m going anon on this because I’m not sure if it sounds a bit to strange, anyway I been having what I can only descibe as a funny head, not a headache, but it feels like aheadache might be coming on, but it doesn’t , I have the feeling of not be sure about moving around on my own, I use a stick all the time even indoors, now one of things that happens is, if I close my eyes either both or one at a time I want to fall over, if I look up or down I want to fall over, my question is does anyone else get this and if so what have you been told, thanks Anon x

Firstly dont be worried that what you have described sounds strange, MS is strange,and all the symptoms that go with it are strange,i get what you describe,i get a lot of ‘brain fog’ and at times i cant function properly,i would say its one of my worst symptoms too.

jaki xx

Hi there,

I get this too, if I close my eyes sitting down I’m okay but if it do that standing up, I wobble.

As for the fuzzy head, yes, I used to have Blond moments, then senior moments, and now MS moments!

As jaki said, MS and its symptoms sure are strange!

Jools

X

Hello,

I too get this feeling, i also get a spinning head when i lay down and sit up. Im very used to it now and have it under control.

I think the term “brain fog” covers most of theese weird feelings. It does seem to be common amongst us ms’ers.

Goodluck

Darren

thanks for you’re replies, I’m just glad I’m not on my own, do you take anything for this, or do we just have to put up with it, Anon x

can anyboby give me some advise. My daughter who is 28yrs has relapsing and remitting ms. She has recently had a relapse.She has just finished a high dose of steriods over 4 days.She is having a bad time with horrible side effects, is this normal, as she thinks she is going mad! help…please

Hi, I’m ok if I close my eyes, when I’m standing or sitting but I can NOT look down when I am standing up, it just throws me totally of balance. Cheryl:-)

Hi, your daughters not going mad,steroids can cause you to feel like this, the side effects will wear off,i choose not to take steroids, because of the bad side effects.i have had some very severe relapses too,but all steroids do is what nature does anyway,they just quicken up the process a little.

i had a bad faint a few weeks ago. i came round to 2 ambulance men kneeling beside me and a puddle of blood on the floor.

it turns out that i have postural hypotension (belinda - brog told me this)

my gp confirmed it by taking my blood pressure and continuing to watch it whilst i stood up.

now i am very careful to stand up slowly. if i want to pick something up off the floor i have to do a deep squat.

my thigh muscles are amazing!! (always look for th positive)

its never a dull moment isnt it?

carole x

Hi, well I can’t believe this, you could be talking about me, I’ve had this for a few weeks now on and off, today it’s really bad, only just got up after spending most of the morning in bed, along with the funny head my fatigue is awful as is the nerve pain, I’m SPMS so I’m not sure what the hell is going on, take care, Jean x